# SDR GTIA000153

- Difficulty date: April 2, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: DALLR
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - RED DMI 99513-2, EMERGENCY AISLE LIGHT OUT OF FWD GALLEY, ONE BULB.  REPLACED LAMP HOLDER ASSY, FORWARD GALLEY FLOOR PATH.  OPS CHECK GOOD PER MD 80 MM 33-53-02.  (M)
